Valacyclovir and Acne?

Home Forums Pink Tent Support Forum Valacyclovir and Acne?

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #42011
    Belinda
    Participant

    I was diagnosed in Oct and after outbreaks every six weeks I decided to start taking valacyclovir on a daily basis. Since taking the medication regularly I now have acne popping up way more frequently. I cant help but think that this is a side effect of the medication but I am unable to find anything that shows this is a side effect. Has anyone else experienced this? It has been hard enough dealing with this diagnosis and now the increase in acne is making a hard situation even worse.

    #42017
    June
    Participant

    Hi, I was recently diagnosed with HSV2 and have been on the same antibiotics and have noticed more breakouts on my face, but especially my back. I’ve never had breakouts on my back until I started taking this medication, I also believe it could be causing this, but have not found evidence that states this issue.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.